MAUDE Adverse Event Report: EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE REVERSE 46MM HUMERAL LINER +2.5
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 66 yo male patient, initial left reverse shoulder implanted on (b)(6) 2023, underwent a revision procedure on (b)(6) 2024.The patient presented to the surgeon due to a dislocation.The surgeon scheduled a revision.During the procedure, the surgeon removed the liner and glenosphere, and implanted a std 46 glenosphere and then trialed a +0, +2.5, +5 46 liner and found that the +5 build up to be the most stable.He implanted the final implants and reduced the shoulder.There were no surgical delays or device breakages during the event.No x-rays were provided.The patient was last known to be in stable condition following the event.The explanted devices are not available for analysis.The hospital kept them.Device images were provided.No further information.
 
Additional Manufacturer Narrative
D10: concomitants: 7167729 - 300-30-08 - equinoxe preserve stem 8mm a751583 - 315-35-00 - glnd kwire a768084 - 320-10-00 - equinoxe reverse tray adapter plate tray +0 a795912 - 320-10-46 - glenosphere 46x21mm inset a816301 - 320-15-02 - rs glenoid plate sup aug, 10 deg a750358 - 320-15-05 - eq rev locking screw a771406 - 320-20-00 - eq reverse torque defining screw kit s446188 - 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm s468649 -320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm s418002 - 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
The cause of the patient¿s shoulder dislocation and subsequent revision reported cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Dislocation is a known risk, as outlined in the ifu.

Brand Name
SPECIFIC DEVICE NOT REPORTED
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523782617
MDR Report Key18882331
Report Number1038671-2024-00463
Device Sequence Number16916270
Product Code KWT
UDI-Device Identifier10885862086747
UDI-Public10885862086747
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/05/2025
Device Model NumberEQUINOXE REVERSE 46MM HUMERAL LINER +2.5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date06/05/2025
Date Device Manufactured07/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale